MAUDE Adverse Event Report: TIDI PRODUCTS LLC POSEY BED TENT AND FRAME; PATIENT BED WITH CANOPY/RESTRAINTS

TIDI PRODUCTS LLC POSEY BED TENT AND FRAME; PATIENT BED WITH CANOPY/RESTRAINTS
Model Number A8070TF
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Patient escaped canopy through hole in netting.No injuries of patient or staff were reported.
 
Additional Manufacturer Narrative
The product will not be returned.The canopy was disposed of by the customer; therefore, this event is reported based solely on information provided by the customer.The reported issue was confirmed through customer-supplied photographs and the completed questionnaire.The customer reported that the patient damaged the netting of the canopy, creating a hole and subsequently escaping through that hole.The customer also noted that this patient has damaged prior canopies.No injuries to the patient or staff were reported.Posey beds are multi-use items.As part of standard care, the units are expected to undergo routine inspection prior to patient use.If any damage is observed during these inspections, the bed should be removed from use and returned to posey for evaluation and replacement.The instructions for use (ifu) were reviewed and determined to provide adequate warnings and guidance for the safe and effective operation of the device.All complaints are tracked and reviewed by management on a monthly basis.During these reviews, any trends or excursions beyond control limits are assessed, documented, and addressed as appropriate.At this time, no corrective or preventive actions are required.Manufacturer reference file: (b)(4).

Brand Name
POSEY BED TENT AND FRAME
Common Device Name
PATIENT BED WITH CANOPY/RESTRAINTS
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key24205555
Report Number2182318-2026-00013
Device Sequence Number13167974
Product Code OYS
UDI-Device Identifier10190676000996
UDI-Public10190676000996
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberA8070TF
Device Catalogue NumberA8070TF
Device Lot Number4142T113
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown